|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Submission of all materials is carried out only electronically through Online Submission System in personal account.
Approximate solutions for multi-dimensional singular integral equations and fast algorithms for their solving
The error estimate for continuous singular integral and the discrete ones in multi-dimensional space is obtained. The use of fast Fourier transform for finding approximate solutions for equations with such operators is suggested.
Keywords: Calderon-Zygmund kernel, symbol, discrete singular integral operator, approximate solution, fast Fourier transform
Language: Russian Download the full text
For citation: Vasil'ev A. V., Vasil'ev V. B. Approximate solutions for multi-dimensional singular integral equations and fast algorithms for their solving. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 1, pp.3-11. DOI 10.23671/VNC.2014.1.7417
← Contents of issue
|© 1999-2023 Þæíûé ìàòåìàòè÷åñêèé èíñòèòóò|